# SDR DALA13019183135

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY FLOOR PANEL 231XG DELAMINATED L=3.0 X W=1.0". FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40640.
